MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; UNCEMENTED SHOULDER PROSTHESIS
Model Number DIAMETER 39 mm OFFSET
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to rotator cuff tear from fall, following primary surgery on (b)(6) 2020.Surgeon converted anatomic to a reverse, explanting all components except stem (3-4 peg glenoid size s, 39x15 offset cocr head, +0mm double taper), and then implanting a 135/145 32/+3 standard humeral cup, 32mm centered glenosphere with screw, 24mm cementless glenoid baseplate, and 4 locking screws.

Brand Name
HUMERIS CEMENTLESS ANATOMICAL
Common Device Name
UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12279185
Report Number3009532798-2021-00108
Device Sequence Number17293144
Product Code HSD
UDI-Device Identifier03701037300466
UDI-Public03701037300466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberDIAMETER 39 mm OFFSET
Device Catalogue Number106-3900
Device Lot NumberL1789
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR